# SDR COEA2011032462805

- Difficulty date: March 24, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Plate
- Part number: DMU1072
- Condition: Corroded
- Location: Vor Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  RT VOR ANTENNA MOUNT PLATE HAS CORROSION ON BOTH SIDES (LENGTH 1.75", WIDTH .750", DEPTH .016").  REMOVED AND REPLACED VOR MOUNT PLATE IAW ATR72 JIC.
